# SDR AALA201903049038

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 9,574 hours, 962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L EMERGENCY LIGHT WOULD NOT COME ON. MAINTENANCE REPLACED WIRELESS BATTERY UNIT PER AMM B787-A-33-51-07-01B-520A-A AND B787-A-33-51-07-01B-720A-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
